Editorial for Journal of AppliedMath (Volume 1, Issue 2)

  • Youssri Hassan Youssri Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt; Mathematics and Actuarial Science Department, American University in Cairo, New Cairo 11835, Egypt; Egypt University of Informatics, Knowledge City, New Administrative Capital 11765, Egypt
Ariticle ID: 336
33 Views, 25 PDF Downloads

Abstract

N/A

References

[1] Zheng E, Sands T. Optimization imposition upon drone gimbal control electronics. Journal of AppliedMath 2023; 1(2): 69. doi: 10.59400/jam.v1i2.69

[2] Fedotov A. Norm of the Hermite-Fejér interpolative operator with derivatives of variable order. Journal of AppliedMath 2023; 1(2): 87. doi: 10.59400/jam.v1i2.87

[3] Abduragimov G. On the existence of a positive solution to a boundary value problem for one nonlinear functional-differential equation of the second order. Journal of AppliedMath 2023; 1(2): 200. doi: 10.59400/jam.v1i2.200

[4] Lapina ED, Gorikhovskii VI. Strategies for optimizing electronic tips service profit. Journal of AppliedMath 2023; 1(2): 105. doi: 10.59400/jam.v1i2.105

[5] Ide NAD. Newton’s forward interpolation method for solving nonlinear algebraic equation. Journal of AppliedMath 2023; 1(2): 64. doi: 10.59400/jam.v1i2.64

Published
2023-08-30
How to Cite
Hassan Youssri, Y. (2023). Editorial for Journal of AppliedMath (Volume 1, Issue 2). Journal of AppliedMath, 1(2), 336. https://doi.org/10.59400/jam.v1i2.336
Section
Editorial